# SDR DALA2023031701997

- Difficulty date: March 17, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 14,757 hours, 1,692 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 SLIDE 4R WON'T DISARM. CORRECTIVE ACTION: EXERCISED ARMING LEVER. CHECKED NORMAL. (9976518)
